Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR1669268

author
Arone, Greg and Mahowald, Mark
title
The Goodwillie tower of the identity functor and the unstable periodic homotopy of spheres
year
1999
journal
Inventiones Mathematicae
volume
135
number
3
pages
743–788
MathSciNet
MR1669268
DOI
doi:1669268

@article{MR1669268,
    AUTHOR = "Arone, Greg and Mahowald, Mark",
    TITLE = "The {G}oodwillie tower of the identity functor and the unstable periodic homotopy of spheres",
    JOURNAL = "Invent. Math.",
    FJOURNAL = "Inventiones Mathematicae",
    VOLUME = "135",
    YEAR = "1999",
    NUMBER = "3",
    PAGES = "743--788",
    ISSN = "0020-9910",
    MRCLASS = "55Q40 (55N91 55Q10 55Q51)",
    MRNUMBER = "1669268",
    MRREVIEWER = "N. J. Kuhn",
    DOI = "10.1007/s002220050300"
}

      

This item is never cited.